# SDR QXEA9700118

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818PH
- Make and model: Dhav DHC8102
- Aircraft serial: 58
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Malfunction
- Location: Rt Mlg Ww
- Part time: 21,381 hours
- Component: Dhav, 82920004053
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH, LANDING GEAR WOULD NOT COME DOWN USING THE GEAR HANDLE.  USED ALTERNATE LANDING GEAR EXTENSION METHOD 1, NORMAL EXTENSION WAS TRIED SEVERAL TIMES, BUT GEAR HANDLE WAS INEFFECTIVE.  INSPECTED AIRCRAFT AND FOUND SAFE FOR FERRY FLIGHT FROM GEG TO PDX.  IN PDX, REPLACED RESISTOR AT TERMINAL BLOCK 7 BETWEEN 8C AND 9G, AND REPLACED LANDING GEAR SELECTOR VALVE.  OPERATIONAL AND FUNCTIONAL CHECK OF GEAR IS GOOD.
